# SDR CALA2025020702234

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N17017
- Make and model: Boeing 787-10
- Aircraft serial: 66986
- Aircraft time: 10,847 hours, 1,396 cycles
- System (JASC): 2563 · Parachute
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT PLACARD - GENERAL PROCEDURE - DURING INSPECTION WAS FOUND 01EA EMERGENCY FLASH GREEN LIGHT FAILURE AT POSITION OVERHEAD FLIGHT CREW REST. REMOVED AND REPLACED BATTERY EMERGENCY FLASH LIGHT AS PER DMC-B787-A-25-64-00-00B-921A-A AT POSITION OVERHEAD FLIGHT CREW REST. ITEM GOOD FOR SERVICE.
